MathSciNet Relay Station
MathSciNet bibliographic data
MR1292115 11G40 (11G05)
Heath-Brown, D. R. The size of Selmer groups for the congruent number problem. II. With an appendix by P. Monsky. Invent. Math. 118 (1994), no. 2, 331–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement